# SDR VNAA2019041311101

- Difficulty date: April 13, 2019
- Submitted: April 13, 2019
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15390
- Aircraft time: 7,318 hours, 6,791 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 4480000601
- Part serial: 214
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NWS CAUTION MSG INFLIGHT. CRWE DECLARED AN EMERGENCY AND LANDED WITH OUT INCIDENT.  MAINTENANCE REMOVED AND REPLACE NWS ECU, OPS TEST GOOD AND RIGGING PASSED. NO OTHER DEFECTS NOTED AT THIS TIME.
